# SDR AU961014

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 114
- Engine: Lyc IO540T4B5
- Propeller: Hartzl HCC2YR1
- System (JASC): 2436 · DC Regulator
- Part: Relay
- Part number: 484183
- Condition: Mis Wired
- Location: Dc Regulator
- Stage of operation: DE
- Nature of condition: H, W
- Precautionary procedure: K

## Discrepancy

(AUS) OVERVOLTAGE RELAY INCORRECTLY WIRED - 'BATTERY' AND 'LOAD' LEADS TRANSPOSED CAUSING OVERVOLTAGE RELAY TO MALFUNCTION - LOSS OF BATTERY VOLTAGE - LOGBOOK FAILED TO REVEAL ANY WORK CARRIED OUT  IN THIS AREA - PERSONNEL/MAINTENANCE ERROR
